Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Dsch, Re: Lameron

Posted by McPac on August 18, 2003, at 15:30:13

In reply to Lameron McPac, posted by DSCH on August 17, 2003, at 14:58:22

Looks like agitation and aggression seen often...

The pharmacovigilance of mirtazapine: results of a prescription event monitoring study on 13554 patients in England
by
Biswas PN, Wilton LV, Shakir SA.
Drug Safety Research Unit, Bursledon Hall,
Southampton, London, UK.
pipasha.biswas@dsru.org
J Psychopharmacol. 2003 Mar;17(1):121-6.

ABSTRACT
Mirtazpine is the first noradrenaline and serotonin specific antidepressant. We monitored the safety of mirtazapine as reported in primary practice in England.The exposure data were provided by monitoring the dispensed prescriptions issued between September 1997 and February 1999. Questionnaires sent to GPs provided outcome data. Drowsiness/sedation and malaise/lassitude were the most frequent ADRs (116, 71 respectively) and had the highest incidence density (per 1000 patient-months) in the first month of treatment (58.1, 27.8 respectively). Agitation (73), aggression (70), rash (20), hallucinations (13) and abnormal dreams (31 were unlabelled AES while abnormal liver function tests (12), syncope (8), abnormal behaviour (4) and visual disturbance (3) were labelled AES possibly due to mirtazapine use. Serious suspected ADRs reported were facial oedema (5), allergy (3), bone marrow toxicity (2) and myelodysplasia (1).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:250201
URL: http://www.dr-bob.org/babble/20030818/msgs/251882.html